# SDR OU1R20120621001

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: General aviation
- Aircraft: N51178
- Make and model: Cessna 172P
- Aircraft serial: 17274274
- Aircraft time: 5,150 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 05142047
- Condition: Cracked
- Location: Cabin
- Part time: 5,150 hours
- Component: Pilot Seat, Cessna
- Component part number: 05142041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS LOWER SEAT CUSHION FRAME SUPPORT LEGS CRACKED AT CUT OUTS ON FRAME RAIL WHERE ATTACH TO SEAT HEIGHT AJUSTMENT ARMS ON INFINATE ADJUSTABLE SEAT.
